Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

On TB treatment, have joint pain , head emptiness, vitamin D23 deficiency, difficulty in detecting the affected part. Tests detected positive mantoux, elevated ESR, low IgM. Advice?

hi, my treatment of TB is going on from 9 months BUT doctors are unable to tell that TB is in which part. So please tell me. my reports are: x-ray : clear mantoux: positive (34*28 mm with 10 TU in 48 hrs) E.L.I.S.A. - IgM: 1.51 ESR 9 months before: 60 present ESR : 90 Symptoms i feel : joints pain, emptiness of head, less vitamin D 23
Asked On : Mon, 25 Jun 2012
Answers:  1 Views:  137
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Pediatrician 's  Response
Dear sweetariesqueen,
I am really concerned that you are suffering from illness.
Its not that easy to say, in which part is your TB. Detailed evaluation is needed before coming to a conclusion. From your reports, mantoux is strongly positive with elevated ESR which supports a diagnoses of TB.
But my concern is 9 months of treatment is unnecessary for TB, 6 mths is good enough. Usually after 6 mths of treatment ESR comes down. But in your case it has increased, and also you have joint pains. Its always better to get evaluated by a rheumatolgist to rule out joint related problems. Also decision regarding further continuation of ATT should be discussed with your doctor.
Don't worry you will be alright. Just visit a rheumatologist.

Take care.
Dr Balaji C
Answered: Mon, 25 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor